# SDR TRAX200800063

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,708 hours, 10,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT RIGHT SIDE OVERWING AFT EMERGENCY TRACK LIGHTING PHOTOLUMINESENT STRIP IS MISSING.
